# SDR CA010323011

- Difficulty date: March 13, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,683 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11450431S
- Condition: Cracked
- Location: Cockpit
- Part time: 7,057 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT IN YWG PILOT HEARD SNAPING AND CRACKING AS THE OUTER LAYER OF LT WINDSHIELD SHATTERED. THEY DESCENDED TO YWG ASKING FOR PRIORITY LANDING WITHOUT INCIDENT.
